# SDR AALA202508080264

- Difficulty date: May 31, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,700 hours, 16,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 146A315184
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HEAT DAMAGE TO WINDOW BELT SKIN (SEE AALA202505290407) LOCATED FROM BS 727 TO BS 905, FROM S10R TO S23R. REPLACED BELT SKIN. WORK ACCOMPLISHED IN ACCORDANCE WITH BOEING WORK ORDER AAL-RE-2501866, ALSO EA 365018, 363150, 365033, AND 365205.
